Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v28.i5-6.50
pages 36-49

Multivalued Mappings and Their Selectors in Game Control Problems

Alexey A. Chikriy
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv

ABSTRAKT

A pursuit method in the class of counter controls with switching that is based on the use of calibrating functions and their inverses is proposed. Guaranteed times for different schemes are compared. It is shown that this method yields, in particular, a complete substantiation of the parallel-pursuit rule which is well known in practice.


Articles with similar content:

Numerical Method of Integrating the Variational Equations for Cauchy Problem Based on Differential Transformations
Journal of Automation and Information Sciences, Vol.47, 2015, issue 9
Mikhail Yu. Rakushev
Resolving-Functions Method in the Theory of Conflict-Controlled Processes with Terminal Payoff Function
Journal of Automation and Information Sciences, Vol.48, 2016, issue 5
Iosif S. Rappoport
On the Fenchel-Moreau Duality in a Differential Game of Several Players with the Terminal Payoff Function
Journal of Automation and Information Sciences, Vol.29, 1997, issue 1
Iosif S. Rappoport
ON A ONE ANALYTICAL SOLUTION METHOD FOR THE DYNAMIC LAMINAR BOUNDARY-LAYER PROBLEM IN A SELF-SIMILAR CASE
TsAGI Science Journal, Vol.44, 2013, issue 5
Valerii Nikolaevich Laptinskii
Linear Integro-Differential Games of Approach
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Alexey A. Chikriy, S. D. Eidel'man, Alexander G. Rurenko